# SDR CALA0000972

- Difficulty date: June 24, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N18833
- Make and model: Doug DC-9-82
- Aircraft serial: 49493
- Aircraft time: 42,312 hours, 20,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER SURFACE OF O/B LEFT CABIN FLOOR WEB LIGHTENING HOLE CORRODED AT FS 1231-1236.  THE CORRODED AREA WAS REMOVED, A DOUBLER AND FILLER WERE INSTALLED IAW SRM 53-14-3, 51-10-2, AND 51-30-2.
